# SDR UALA2012092405428

- Difficulty date: September 23, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,746 hours, 15,900 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Part number: 271N66111028
- Condition: Leaking
- Location: Brake System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PIN HOLE LEAK ON LEFT GEAR NR 2 FORWARD BRAKE LINE, SOLID LINE THAT MATES TO FLEX LINE TO BRAKE ASSY.  REPLACED HYD LINE (PCN 170-3680).  OPS AND LEAK CHECK BRAKE SYSTEM.  LEAK CHECK OKAY.
